# SDR 98ZZZX4084

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6084W
- Make and model: Snias AS350B2
- Aircraft serial: 2672
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Manifold
- Part number: 0292252970
- Condition: Failed
- Location: Gas Generator
- Part time: 1,674 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, MECHANIC COULD NOT TURN THE COMPRESSOR FREELY.  THIS ACFT JUST RETURNED FROM A FLIGHT.  IT HAD BEEN SHUT DOWN APPROX 45 MINUTES.  THE ENGINE WAS SEIZED.  THE REPAIR IS THE REPLACEMENT OF THE COMPRESSOR AND THE GAS GENERATOR ASSY.  AFTER THE ENGINE COMPLETELY COOLED, COMPRESSOR COULD BE ROTATED FREELY.  SUBMITTER STATED THIS IS A KNOWN PROBLEM IN THE SOUTHWEST REGION TO TURBOMECA.  REF:  TURBOMECA SL 1617/94/ARRIEL/17.  SUBMITTER SUGGESTED CAUSE AS COKING OF THE FUEL INJECTION WHEEL.
